Lower bounds for the distribution function of a k-dimensional n-extensible exchangeable process - Archive ouverte HAL Access content directly
Journal Articles Statistics and Probability Letters Year : 1985

Lower bounds for the distribution function of a k-dimensional n-extensible exchangeable process

(1, 2)
1
2

Abstract

A lower bound for the distribution function of a k-dimensional, n-extensible exchangeable process is provided when the marginals are uniform on the unit segment. The result is obtained by means of standard linear programming techniques. The lower bound for infinitely extendible exchangeable processes is the distribution of independent random variables.

Dates and versions

hal-00542364 , version 1 (02-12-2010)

Identifiers

Cite

Marco Scarsini. Lower bounds for the distribution function of a k-dimensional n-extensible exchangeable process. Statistics and Probability Letters, 1985, Vol. 3, N°2, pp. 57-62. ⟨10.1016/0167-7152(85)90024-0⟩. ⟨hal-00542364⟩

Collections

HEC CNRS
41 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More